On the Problem of Tangency of Ellipse Curve

Authors

  • Apisit Pakapongpun
  • Saowaros Srisuk Burapha University

DOI:

https://doi.org/10.24203/ajas.v6i6.5534

Keywords:

Ellipse curve, Tangents, Exterior region

Abstract

Given a ellipse curve and a point in the exterior region, there are always two tangents from the given point to the curve.

Author Biography

Saowaros Srisuk, Burapha University

Department of Mathematics, Faculty of Science

References

David R. Duncan, Bonnie H. Litwiller. Alabama Journal of Mathematics, pp. 31-34, fall 2002.

Pakapongpun A., “The formula form of the points of Parabolic tangentsâ€, International Journal of Mathematics Trends and Technology (IJMTT), vol. 52 no. 5, pp.288-290, 2017.

Downloads

Published

2018-12-19

How to Cite

Pakapongpun, A., & Srisuk, S. (2018). On the Problem of Tangency of Ellipse Curve. Asian Journal of Applied Sciences, 6(6). https://doi.org/10.24203/ajas.v6i6.5534

Most read articles by the same author(s)